I have recently been diagnosed with ADD, after a evaluation of my past, from childhood, I saw the ADD history. Now that is fine, I do see how adderall makes me calm, and my mind stops, as well as my over eating and impulsive eating, but I still have intrusive thoughts, and anxiety, which some times causes me to reach for the nearest carb warehouse. It's like a mix of something is always wrong, like if my heart beats too hard one time, and my reflux acting up makes it all go down hill, to being too anxious, that I can not maintain a relationship. I told my doctor that I think I believe I have anxiety, she said try some off label med for sleep,and it should help with anxiety. I did, but I had serious side effects, so she gave me another off label med today. I do not understand, is it just my anxiety again? I really want it controlled, and I do not think more adderall will help, she says my dose may be to low, but then it will set off my reflux worse, which is already having a field day..what should I do? I have been honest with her, and I feel like she is going to keep giving me meds that do not help. Besides my adderall, every other med has been off label and not helping, some make things worse. I do not handle antidepressants well, and I am not depressed. I know they can be used to treat anxiety, but they do not do so in me, and she thinks maybe trying a lower dose of a med I already tried from my pcp, which did not work and lead me to her? Thanks to all of you who read the entire post, as you may note, it is bothersome to me, and I am grateful for all your advise.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 6 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 23 Feb 2015 • 1 answer
Posted 20 Jul 2016 • 1 answer
Posted 7 Aug 2016 • 0 answers